Makale
Tam Makale
Uluslararası
2015
Fractional integral inequalities for different functions
New Trends in Mathematical Sciences
Cilt 3 · ss. 110–117 · 01.01.2015
Atıf için künye
Yıldız, Ç., ÖZDEMİR, M. E., & KAVURMACI ÖNALAN, H. (2015). Fractional integral inequalities for different functions. New Trends in Mathematical Sciences, 3, 110–117. https://doi.org/10.12988/ams.2015.4121023
BibTeX
@article{yildiz2015-146772,
author = {Yıldız, Çetin and ÖZDEMİR, MUHAMET EMİN and KAVURMACI ÖNALAN, HAVVA},
title = {Fractional integral inequalities for different functions},
journal = {New Trends in Mathematical Sciences},
year = {2015},
volume = {3},
pages = {110--117},
doi = {10.12988/ams.2015.4121023},
url = {https://akademik.atauni.edu.tr/yayinlar/146772-fractional-integral-inequalities-for-different-functions}
}